# SDR U2RA(20240807)014

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412F
- Aircraft serial: 25238
- Aircraft time: 53,284 hours, 10,519 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY (LESS THAN 5 SECONDS) MAIN DECK FIRE WARNING DURING CRUISE FL 410 PERFORMED OPS CHECK PER AMM 26-14-00 WITH NO FAULTS NOTED
